Couldn't find what you looking for?

TRY OUR SEARCH!

the other night against my better judgement i took one pill of ecstacy with some friends. i was reluctant to take it because the last time i did,(5 years ago) i experienced extreme heart problems and i even thought i was going to have a heart attack. now mind you im 24. i thought that since i hadnt had any problems since the last time i would be fine. well, since i "came down" my heart has felt like it skipped a beat and then i felt light headed and extremely weak, and then all the sudden i felt a thud in my chest and my heartbeat resumed. after that ive felt really weak, ive had pain in my left arm and in the left side of my chest off and on constantly, ive felt like my heart was going to explode during sex and masturbation, my pulse has felt weak one minute and the next it feels like my veins are going to pop. my breathing is normal and i havent felt numbness, but im worried i might have triggered some kind of heart problem and im terrified of having a fatal heart attack or heart failure. i dont have a personal doctor and no medical coverage. should i go to the emergency room? if not, what can i do to return my heart rate and everything back to normal? ive tried multivitamins and even some antibiotics to keep myself from getting sick due to my immune system being effected by the X. its been a few days now and the effects of the x should have worn off. it shouldnt even be in my system anymore, i just dont know what to do. any advice?

Loading...

I have been having the same things happen to myself except my heartbeat sppeds up rapidly and i see like a flash or somesort of colors in my vision I've been freaking out and dont know what to do so if you find something out keep me posted im also 24
Reply

Loading...